The signs you are seeing may or may not be related to the flea treatment. Adverse reactions have been reported to flea control products which contain carbamates or organophosphates including Permethrin, Phosmet and Diazinon.
Common signs include:
- Unco-ordination and seizures.
If you have used a product containing carbamates or organophosphates and you see these signs immediately take your pet to the veterinarian.
If you cannot get to the vet in any reasonable time frame, you might decide to keep your cat indoors, use a litter tray and check that there is no blood or mucus in there stools, if there is, they might be suffering with something more serious than just a poorly tummy. If your cat is very weak, has diarrhoea and vomiting, it would be sensible to stop their food intake for 24 hours to allow their stomach and intestine to heal.
You could try giving a few teaspoons of Actimel or Yakult to settle the tummy, but do not give this if your pet is on antibiotics.
In any case, diarrhoea with weakness and other signs of illness warrant a trip to the vet.